# SDR CA070514062

- Difficulty date: April 26, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,572 hours
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE CHIP DETECTOR WARNING ACTIVATED IN FLIGHT AND THE ENGINE SHUTDOWN UNCOMMANDED.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES.  MFG WILL MONITOR INVESTIGATION AND ADVISE OF ROOT CAUSE ONCE DETERMINED (TC NR 20070514062)
